# SDR UIEA2020070901507

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,101 hours, 25,086 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 38M0470
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2, REMOVED AND REPLACED NR 2 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02.  OPS CHK GOOD.
